American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(04A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Alessandro Andretta and Alberto Marcone. Projective sets and ordinary differential equations. Trans. Amer. Math. Soc. 353 (2001) 41-76. MR 1650065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. Kiriakouli. A classification of Baire-1 functions. Trans. Amer. Math. Soc. 351 (1999) 4599-4609. MR 1407705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Greg Hjorth and Slawomir Solecki. Vaught's conjecture and the Glimm-Effros property for Polish transformation groups. Trans. Amer. Math. Soc. 351 (1999) 2623-2641. MR 1467467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Randall Dougherty and Greg Hjorth. Reducibility and nonreducibility between $\ell^p$ equivalence relations. Trans. Amer. Math. Soc. 351 (1999) 1835-1844. MR 1671377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alain Louveau and Gabriel Mokobodzki. On measures ergodic with respect to an analytic equivalence relation. Trans. Amer. Math. Soc. 349 (1997) 4815-4823. MR 1451609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Witold Marciszewski and Jan Pelant. Absolute Borel sets and function spaces. Trans. Amer. Math. Soc. 349 (1997) 3585-3596. MR 1401778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Haseo Ki. On the Denjoy rank, the Kechris-Woodin rank and the Zalcwasser rank. Trans. Amer. Math. Soc. 349 (1997) 2845-2870. MR 1390042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jean Calbrix. $k$-spaces and Borel filters on the set of integers . Trans. Amer. Math. Soc. 348 (1996) 2085-2090. MR 1355296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bosko Zivaljevic. Hyperfinite transversal theory. II . Trans. Amer. Math. Soc. 348 (1996) 1921-1938. MR 1348159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sławomir Solecki. Equivalence relations induced by actions of Polish groups . Trans. Amer. Math. Soc. 347 (1995) 4765-4777. MR 1311918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Haseo Ki. The Kechris-Woodin rank is finer than the Zalcwasser rank . Trans. Amer. Math. Soc. 347 (1995) 4471-4484. MR 1321581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gabriel Debs. Polar $\sigma$-ideals of compact sets . Trans. Amer. Math. Soc. 347 (1995) 317-338. MR 1267222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Carlos E. Uzcátegui A.. Smooth sets for a Borel equivalence relation . Trans. Amer. Math. Soc. 347 (1995) 2025-2039. MR 1303127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ramez L. Sami. Polish group actions and the Vaught conjecture . Trans. Amer. Math. Soc. 341 (1994) 335-353. MR 1022169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Howard Becker, Sylvain Kahane and Alain Louveau. Some complete $\Sigma\sp 1\sb 2$ sets in harmonic analysis . Trans. Amer. Math. Soc. 339 (1993) 323-336. MR 1129434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. S. Kechris and A. Louveau. A classification of Baire class $1$ functions . Trans. Amer. Math. Soc. 318 (1990) 209-236. MR 946424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul Corazza. The generalized Borel conjecture and strongly proper orders . Trans. Amer. Math. Soc. 316 (1989) 115-140. MR 982239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jacek Cichoń. On two-cardinal properties of ideals . Trans. Amer. Math. Soc. 314 (1989) 693-708. MR 1005527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Leo Harrington, David Marker and Saharon Shelah. Borel orderings . Trans. Amer. Math. Soc. 310 (1988) 293-302. MR 965754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Valérie Tardivel. Ensembles de Riesz . Trans. Amer. Math. Soc. 305 (1988) 167-174. MR 920152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. Louveau and J. Saint-Raymond. Borel classes and closed games: Wadge-type and Hurewicz-type results . Trans. Amer. Math. Soc. 304 (1987) 431-467. MR 911079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. Ajtai and A. S. Kechris. The set of continuous functions with everywhere convergent Fourier series . Trans. Amer. Math. Soc. 302 (1987) 207-221. MR 887506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. W. Hansell. Topological properties of Souslin subsets . Trans. Amer. Math. Soc. 293 (1986) 613-622. MR 816314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. Lutzer, J. van Mill and R. Pol. Descriptive complexity of function spaces . Trans. Amer. Math. Soc. 291 (1985) 121-128. MR 797049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Fons van Engelen. Homogeneous Borel sets of ambiguous class two . Trans. Amer. Math. Soc. 290 (1985) 1-39. MR 787953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Rana Barua. $R$-sets and category . Trans. Amer. Math. Soc. 286 (1984) 125-158. MR 756034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kenneth Schilling and Robert Vaught. Borel games and the Baire property . Trans. Amer. Math. Soc. 279 (1983) 411-428. MR 704624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Roger W. Hansell. Hereditarily additive families in descriptive set theory and Borel measurable multimaps . Trans. Amer. Math. Soc. 278 (1983) 725-749. MR 701521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] V. V. Srivatsa. Measure and category approximations for $C$-sets . Trans. Amer. Math. Soc. 278 (1983) 495-505. MR 701507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. Daniel Mauldin. Measurable representations of preference orders . Trans. Amer. Math. Soc. 275 (1983) 761-769. MR 682730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2